# SDR DALA2015071604407

- Difficulty date: July 15, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TITANIUM DOUBLER INTERNAL STRUCTURE ON BS 1307 BETWEEN LONGERON 22 - 23L.  DOUBLER INTERNAL WAS REPLACED IAW DWG 59911423-43.
